# SDR UPS05845119

- Difficulty date: July 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1730 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT AFT MAIN CABIN FS 1730 LONG 15R CRACKED LWR SIDE AT RADIUS .500" LONG.  REMOVED DAMAGED AREA AT STA 1730 L15R IAW SRM 53-2-2 FIG 10.  FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE FITTING AT FS 1730 L15R IAW SRM 53-02-02 FIG 10 AND SRM 53-2-2 FIG 1D.
